# SDR 2007UALA02551

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 69,472 hours, 11,264 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASH LIGHT BETWEEN 1L & 1R FLIGHT ATTENDANT SEAT DOES NOT BLINK.   [08-08-07]   REPLACED BATTERY AND SEAL.   AIRCRAFT OK FOR SERVICE.
